Publications of Alexey Cheskidov

A. Cheskidov and R. Shvydkoy.  Euler equations and turbulence: analytical approach to intermittency.  SIAM J. Math. Anal., 46(1):353--374, 2014. MR3152734
A. Cheskidov and R. Shvydkoy.  A unified approach to regularity problems for the 3D Navier-Stokes and Euler equations: the use of Kolmogorov's dissipation range.  J. Math. Fluid Mech., 16(2):263--273, 2014. MR3208714
Alexey Cheskidov and Mimi Dai.  Norm inflation for generalized Navier-Stokes equations.  Indiana Univ. Math. J., 63(3):869--884, 2014. MR3254526
Alexey Cheskidov and Songsong Lu.  Uniform global attractors for the nonautonomous 3D Navier-Stokes equations.  Adv. Math., 267:277--306, 2014. MR3269180
Alexey Cheskidov and Mimi Dai.  Norm inflation for Generalized Navier-Stokes Equations.  Indiana University Mathematics Journal, , 2013.
A. Cheskidov and R. Shvydkoy.  Ill-posedness for subcritical hyperdissipative Navier-Stokes equations in the largest critical spaces.  J. Math. Phys., 53(11):115620, 7, 2012. MR3026565
Alexey Cheskidov, Roman Shvydkoy and Susan Friedlander.  A continuous model for turbulent energy cascade.  In Mathematical aspects of fluid mechanics, pages 52--69.  Cambridge Univ. Press, Cambridge, 2012. MR3050291
Alexey Cheskidov, Susan Friedlander and Roman Shvydkoy.  A Continuous Model for Turbulent Energy Cascade.  In Mathematical aspects of fluid mechanics, london mathematical society lecture note series (No. 402), pages 52--69.  Cambridge University Press, 2012.
A. Cheskidov and R. Shvydkoy.  Ill-posedness for subcritical hyperdissipative navier-stokes equations in the largest critical spaces.  J. Math. Phys., 53:115620, 2012.
Alexey Cheskidov and Roman Shvydkoy.  Euler equations and turbulence: analytical approach to intermittency.  2012.
A. Cheskidov and R. Shvydkoy.  The regularity of weak solutions of the 3D Navier-Stokes equations in $B^{-1}_{\infty,\infty}$.  Arch. Ration. Mech. Anal., 195(1):159--169, 2010. MR2564471
A. Cheskidov and R. Shvydkoy.  Ill-posedness of the basic equations of fluid dynamics in Besov spaces.  Proc. Amer. Math. Soc., 138(3):1059--1067, 2010. MR2566571
Alexey Cheskidov, Susan Friedlander and Nataša Pavlović.  An inviscid dyadic model of turbulence: the global attractor.  Discrete Contin. Dyn. Syst., 26(3):781--794, 2010. MR2600714
Alexey Cheskidov, Susan Friedlander and Roman Shvydkoy.  On the energy equality for weak solutions of the 3D Navier-Stokes equations.  In Advances in mathematical fluid mechanics, pages 171--175.  Springer, Berlin, 2010. MR2665030
Alexey Cheskidov and Songsong Lu.  The existence and the structure of uniform global attractors for nonautonomous reaction-diffusion systems without uniqueness.  Discrete Contin. Dyn. Syst. Ser. S, 2(1):55--66, 2009. MR2481580
Alexey Cheskidov.  Global attractors of evolutionary systems.  J. Dynam. Differential Equations, 21(2):249--268, 2009. MR2506663
Alexey Cheskidov and Susan Friedlander.  The vanishing viscosity limit for a dyadic model.  Phys. D, 238(8):783--787, 2009. MR2522972
Alexey Cheskidov.  Blow-up in finite time for the dyadic model of the Navier-Stokes equations.  Trans. Amer. Math. Soc., 360(10):5101--5120, 2008. MR2415066
A. Cheskidov, P. Constantin, S. Friedlander and R. Shvydkoy.  Energy conservation and Onsager's conjecture for the Euler equations.  Nonlinearity, 21(6):1233--1252, 2008. MR2422377
A. Cheskidov, M. S. Jolly and E. S. Van Vleck.  On a relation between Lyapunov exponents and the radius of analyticity.  Indiana Univ. Math. J., 57(6):2663--2680, 2008. MR2482995
Alexey Cheskidov, Charles R. Doering and Nikola P. Petrov.  Energy dissipation in fractal-forced flow.  J. Math. Phys., 48(6):065208, 10, 2007. MR2337007
Alexey Cheskidov, Susan Friedlander and Nataša Pavlović.  Inviscid dyadic model of turbulence: the fixed point and Onsager's conjecture.  J. Math. Phys., 48(6):065503, 16, 2007. MR2337019
A. Cheskidov and C. Foias.  On global attractors of the 3D Navier-Stokes equations.  J. Differential Equations, 231(2):714--754, 2006. MR2287904
Alexey Cheskidov, Darryl D. Holm, Eric Olson and Edriss S. Titi.  On a Leray-$\alpha$ model of turbulence.  Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., 461(2055):629--649, 2005. MR2121928
A. Cheskidov.  Theoretical skin-friction law in a turbulent boundary layer.  Physics Letters A, 341:487-494, 2005.
A. Cheskidov.  Boundary layer for the Navier-Stokes-alpha model of fluid turbulence.  Arch. Ration. Mech. Anal., 172(3):333--362, 2004. MR2062428
Alexey Cheskidov.  Turbulent boundary layer equations.  C. R. Math. Acad. Sci. Paris, 334(5):423--427, 2002. MR1892946
V. A. Antonov, I. A. Tyurina and A. P. Cheskidov.  On finite groups with restrictions on centralizers.  Mat. Zametki, 71(4):483--495, 2002. MR1913578
A. Cheskidov and C. Foias.  On the non-homogeneous stationary Kuramoto-Sivashinsky equation.  Phys. D, 154(1-2):1--14, 2001. MR1840801
V. A. Antonov, I. A. Tyurina and A. P. Cheskidov.  Groups with small centralizers.  Mat. Zametki, 69(5):643--655, 2001. MR1846803
update this page
HTML 5 CSS FAE
UIC LAS MSCS > people > publications